# SDR USAA2012120400016

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 64,351 hours, 27,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 5 LEFT EMERGENCY LIGHT INOPERATIVE.  RE-TERMINATED LIGHT AT 4 LEFT LIGHT.  OPS CHECKED GOOD.
